# SDR R61A20100486

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 15,750 hours, 10,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ODOR IN THE CABIN AFTER TAKEOFF, RETURNED TO FIELD AT MKE AND HAD EMERGENCY EQUIPMENT DISPATCHED.  A/C LANDED WITHOUT INCIDENT AT MKE.  MAINTENANCE WAS DISPATCHED TO THE A/C AND REPORTED THE NR 2 PACK SYSTEM WAS THE CAUSE, AND PLACED IT ON MEL 21-51-00-1.  THE A/C WAS THEN RETURNED TO SERVICE.
